# SDR USAA2015030300009

- Difficulty date: February 28, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 75,817 hours, 29,325 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 501310000
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC YELLOW SYS INDICATED LOW QTY.  FOUND NR 2 ENG HYD PUMP PRESS SWITCH LEAKING.  REPLACED PRESS SWITCH & O RING IAW AMM 29-13-17-400-010-A.  GOOD LEAK & OPERATIONAL CHECK.
